# SDR GTIA2017032701840

- Difficulty date: March 27, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 5,622 hours, 2,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED SMELL BETWEEN ROWS 24/28 STRONGEST AT ROW 25. CABIN SIDEWALL LIGHTS TURNED OFF. NO JOY. PACK 2 OFF - CLEARED SMELL.  F/A REPORTEDC SMELL LIKE DIRTY VACUUM CLEANER BAG. LATER (10 MIN) LIKE BURNING RUBBER. DISSAPATED UPON TURNING PACK 2 OFF. FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED PER TSM 05-50-00-810-831-A. FOUND NO ODORS THIS CLEARS CMI PLACARD REMOVED MOC NOTIFIED.
